# SDR 99ZZZX3623

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bighorn Airways Inc, repair station BIGR467C
- Aircraft: N2822A
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1122
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: TB2052041002
- Condition: Erratic
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ERRATIC FUEL QUANTITY INDICATIONS ON RT FUEL TANK.  TROUBLE WAS TRACED TO A FUEL QUANTITY TRANSMITTER, PN TB2052041002.  WHEN CHECKED PER MM, OHM VALUES WERE ERRATIC AND OUT OF TOLERANCE.  TWO NEW UNITS WERE ORDERED AND EACH CHECKED OUT OF TOLERANCE AND ERRATIC.
